Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 245, NWS Twin Cities, MN

August 20, 2010Polk County, Wisconsin; Anoka County, Chisago County, Isanti County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 20, 2010, 2:32 AM CDT for Polk County, Wisconsin; Anoka County, Chisago County, Isanti County, Minnesota. It was in force for 58 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 20, 2010, 2:32 AM CDT (07:32 UTC)
Expired
Aug 20, 2010, 3:30 AM CDT
In force
58 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Anoka County, MN, Chisago County, MN, Isanti County, MN, Polk County, WI

The radar

The Minneapolis radar (KMPX), 98 km from the middle of the area, began a volume at 07:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 20, 3:00 AM CDTTSTM WND DMGCambridge, MNLARGE TREE DOWN
Aug 20, 3:18 AM CDTTSTM WND DMGNorth Branch, MNLARGE TREE DOWN OVER ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 7.5 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2010-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2614 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2010-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 338 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2614 J/kg
Mixed-layer CIN
-174 J/kg
Mixed-layer LCL
713 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
338 m²/s²
0-3 km storm-relative helicity
410 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

126 
WUUS53 KMPX 200732
SVRMPX
MNC003-025-059-WIC095-200830-
/O.NEW.KMPX.SV.W.0245.100820T0732Z-100820T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
232 AM CDT FRI AUG 20 2010

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ISANTI COUNTY IN EAST CENTRAL MINNESOTA...
  CHISAGO COUNTY IN EAST CENTRAL MINNESOTA...
  NORTHEASTERN ANOKA COUNTY IN EAST CENTRAL MINNESOTA...
  NORTHWESTERN POLK COUNTY IN NORTHWEST WISCONSIN...

* UNTIL 330 AM CDT

* AT 228 AM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
  THIS STORM WAS LOCATED 3 MILES EAST OF EAST BETHEL...OR ABOUT 17
  MILES SOUTH OF CAMBRIDGE...AND MOVING NORTHEAST AT 40 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  CAMBRIDGE...
  ISANTI...
  WYOMING...
  BODUM...
  STACY...
  GRANDY...
  STANCHFIELD...
  NORTH BRANCH...
  BRANCH...
  HARRIS...
  RUSH CITY...
  WOLF CREEK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4570 9286 4565 9287 4566 9258 4565 9253
      4526 9307 4542 9339 4574 9315
TIME...MOT...LOC 0732Z 229DEG 34KT 4536 9311
WIND...HAIL 60MPH 1.00IN

$$
2 follow-up statements
613 
WWUS53 KMPX 200820
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
320 AM CDT FRI AUG 20 2010

MNC003-200830-
/O.CAN.KMPX.SV.W.0245.000000T0000Z-100820T0830Z/
ANOKA MN-
320 AM CDT FRI AUG 20 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ANOKA COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4570 9286 4565 9287 4566 9265 4565 9253
      4531 9302 4542 9301 4552 9329 4574 9315
TIME...MOT...LOC 0820Z 227DEG 40KT 4557 9297

$$

MNC025-059-WIC095-200830-
/O.CON.KMPX.SV.W.0245.000000T0000Z-100820T0830Z/
ISANTI MN-CHISAGO MN-POLK WI-
320 AM CDT FRI AUG 20 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
POLK...CHISAGO AND EASTERN ISANTI COUNTIES UNTIL 330 AM CDT...

AT 318 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR NORTH BRANCH...OR 11 MILES EAST OF
CAMBRIDGE...MOVING NORTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  HARRIS...RUSH CITY...WOLF CREEK AND CUSHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...LARGE HAIL...AND DEADLY LIGHTNING. FOR YOUR PROTECTION MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4570 9286 4565 9287 4566 9265 4565 9253
      4531 9302 4542 9301 4552 9329 4574 9315
TIME...MOT...LOC 0820Z 227DEG 40KT 4557 9297
WIND...HAIL 60MPH <.75IN

$$
978 
WWUS53 KMPX 200825
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
325 AM CDT FRI AUG 20 2010

MNC025-059-WIC095-200836-
/O.EXP.KMPX.SV.W.0245.000000T0000Z-100820T0830Z/
ISANTI MN-CHISAGO MN-POLK WI-
325 AM CDT FRI AUG 20 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN POLK...CHISAGO
AND EASTERN ISANTI COUNTIES WILL EXPIRE AT 330 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

LAT...LON 4570 9286 4565 9287 4566 9265 4565 9253
      4531 9302 4542 9301 4552 9329 4574 9315
TIME...MOT...LOC 0826Z 227DEG 40KT 4560 9287

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 1:03 AM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Aug 20, 1:03 AM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
103 AM CDT FRI AUG 20 2010

.UPDATE...

06Z AVIATION DISCUSSION ADDED BELOW.

&&

.DISCUSSION...
SHORTWAVE TROUGH OVER THE CENTRAL PLAINS...WILL INTERACT WITH SFC
FRONTAL BOUNDARY DRAPED OVER SOUTHERN SOUTH DAKOTA...SOUTHERN
MINNESOTA AND SOUTHERN WISCONSIN.  LOW AND MID LEVELS WIND FLOW
EXPECTED TO INCREASE AHEAD OF THE SHORTWAVE TROUGH LATER THIS
EVENING AND OVERNIGHT. SFC TROUGH WILL CONTINUE TO LAG BEHIND THE
UPPER WAVE ON FRIDAY. THE ECMWF(EUROPEAN MODEL) HAS THE BEST HANDLE
ON THE POSITION AND MOVEMENT OF THE TROUGH. PRECIP WATER VALUES
INCREASE TO LITTLE OVER 2.00 INCH. CLOUDS WILL INHIBIT WHETHER WE
SEE SOME DEEP CONVECTIVE ELEMENTS OVERNIGHT. IT LOOKS LIKE IT WILL
DEFINITELY RAIN OVER OUR FORECAST AREA TONIGHT. THE MAIN SEVERE
WEATHER THREAT WILL BE SOME LARGE HAIL AND HEAVY RAINS.

EXPECT SHRA/TSRA TO REDEVELOP DURING THE AFTERNOON/EVENING OVER THE
FORECAST AREA ON FRIDAY. MOST UNSTABLE CAPE VALUES INCREASE TO
800-1200 J/KG WITH PRECIP WATER VALUES TO CLOSE 2.00 INCHES BY MID
OR LATE AFTERNOON OVER THE EAST CENTRAL MN AND WEST CENTRAL
WISCONSIN. SECONDARY SHORTWAVE TROUGH...MUCH WEAKER THAN THE FIRST
FORECAST TO MOVE EAST OF OUR FORECAST BY MIDNIGHT FRIDAY NIGHT...SO
HAVE CUT BACK ON POPS AFTER 06Z/SATURDAY.

DRY AND MILDER WEATHER PATTERN SETTING UP OVER THE UPPER MIDWEST
OVER THE WEEKEND WITH THE UPPER RIDGE BUILDING OVER THE NATIONS
MIDSECTION.  THE NEXT CHANCE OF SHRA/TSRA IS NEXT MONDAY OR MONDAY
NIGHT.

&&

.AVIATION.../06Z TAF ISSUANCE/

TWO MAIN CONCERNS THIS TAF PERIOD...ONE IS ONGOING CONVECTION
ACROSS AREA RIGHT NOW AND OTHER IS POTENTIAL FOR REDEVELOPMENT
THIS AFTERNOON. STRONG LLJ NOSING INTO CENTRAL MN HAS HAD COMPLEX
OF TSRA ASSOCIATED WITH IT SINCE NRN NEB EARLIER THIS EVENING.
BASED ON RUC FORECAST FOR THE LLJ...EXPECT THIS AREA TO IMPACT
AXN/STC EARLY...BEFORE MOVING NORTH OF THE AREA. ALSO SEEING
ISENTROPIC LIFT NORTH OF THE WARM FRONT GENERATING SOME SCT TSRA
ACROSS WRN WI...WHICH WILL BE IMPACTING RNH/EAU EARLY IN THE TAF.
BEYOND THIS INITIAL WAVE...BEST FORCING FOR PRECIP LOOKS TO BE
HEADING NORTH OF THE AREA AND MOST TERMINALS MAY END UP DRY BEYOND
09Z. OTHER PROBLEM BEHIND ALL OF THIS WILL BE THE RETURN OF MVFR
CIGS. GIVEN RECENT ISSUES WITH MVFR CIGS THE LAST COUPLE OF
MORNINGS...HAVE HIT MVFR CIGS THROUGH THE MORNING MOST TERMINALS.
FOR THE AFTERNOON...WEAK BOUNDARY WILL WORK INTO WRN MN...WITH
MORE SHOWERS AND STORMS EXPECTED EAST OF IT BY THE AFTERNOON. BEST
CONFIDENCE IN AFTERNOON CONVECTION...BASED ON SREF PROBS...IS FROM
MSP EAST. STC CLOUD WILL BE CLOSE...SO HAVE VCSH MENTION
THERE...BUT DOES LOOK LIKE AXN/RWF WILL REMAIN WEST OF ACTIVITY.
FOR THE END OF THE TAF...PRESSURE PATTERN BECOMES BAGGY AND THERE
ARE INDICATIONS FOR FOG ISSUES FRIDAY NIGHT...SO HAVE TRENDED TAFS
THAT DIRECTION.

KMSP...LOW CONFIDENCE IN FORECAST THROUGH THE MORNING. IS LOOKING
LIKE MSP COULD GO DRY THROUGH THE MORNING...WITH MAIN COMPLEX
STAYING WEST...AND WARM ADVECTION STORMS NORTH/EAST. ARE SEEING
SOME PATCHY MVFR CIGS...BUT THOSE SEEM TO BE TIED MORE TO THE
COMPLEX AND ITS TRAILING STRATIFORM PRECIP...WHICH LOOK TO MISS
THE FIELD...SO COULD SEE AIRPORT STAYING VFR ON CIGS THROUGH THE
NIGHT. HIGHER CONFIDENCE IN AFTERNOON ACTIVITY OCCURRING...BUT THIS
FAR OUT...HARD TO DISCERN EXACT TIMING FOR ANY TSRA ACTIVITY...SO
LEFT A BIG WINDOW THAT CAN BE NARROWED LATER.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

JVM/MPG
Hazardous weather outlook, Aug 19, 11:22 AM CDT, 15 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1122 AM CDT THU AUG 19 2010

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
200915-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1122 AM CDT THU AUG 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE OUTLOOK
AREA LATER TODAY AND TONIGHT. THE PRIME TIME FOR ANY SEVERE STORMS
WILL BE LATER THIS EVENING. LARGE HAIL...DAMAGING WINDS AND HEAVY
RAIN ARE LIKELY WITH A FEW OF THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON FRIDAY ACROSS
EAST CENTRAL AND SOUTHEAST MINNESOTA AND WEST CENTRAL WISCONSIN AS
A COLD FRONT MOVES THROUGH. DAMAGING WINDS...LARGE HAIL AND
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN ON
FRIDAY.

In the hours before

Special weather statement, Aug 19, 10:19 PM CDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1019 PM CDT THU AUG 19 2010

MNZ054-064-200430-
LAC QUI PARLE-YELLOW MEDICINE-
1019 PM CDT THU AUG 19 2010

AT 1011 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS IN EASTERN SOUTH DAKOTA FROM BROOKINGS TO STONE
BRIDGE. THESE STORMS WERE MOVING NORTHEAST AT NEAR 50 MPH.

WINDS UP TO 50 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CANBY.
  ST LEO.
  PROVIDENCE.
  DAWSON.
  BOYD.
  PORTER.
  BURR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE SHELTER IF THUNDERSTORMS APPROACH.

&&

LAT...LON 4525 9643 4467 9539 4463 9545 4463 9644
TIME...MOT...LOC 0315Z 229DEG 46KT 4444 9677

BAP
Special weather statement, Aug 19, 11:46 PM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1146 PM CDT THU AUG 19 2010

MNZ041-047>049-055>058-065-200545-
CHIPPEWA-DOUGLAS-KANDIYOHI-MEEKER-POPE-RENVILLE-STEARNS-STEVENS-
SWIFT-
1146 PM CDT THU AUG 19 2010

...STRONG THUNDERSTORMS WINDS MOVING ACROSS WEST CENTRAL INTO CENTRAL
MINNESOTA...

AT 1138 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS IN WEST CENTRAL MINNESOTA. THE LEADING EDGE OF THESE
STORMS WAS FROM NEAR ORTONVILLE TO APPLETON TO MONTEVIDEO.  THEY
WERE MOVING RAPIDLY EAST NORTHEAST AT 40 TO 45 MPH.

WINDS UP TO 50 MPH...TORRENTIAL RAINS AND ONE HALF INCH DIAMETER
HAIL ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE CAPABLE OF
DAMAGING TREES AS THEY MOVE THROUGH THE AFFECTED AREA.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BIG BEND CITY.
  CLARA CITY.
  MURDOCK.
  KERKHOVEN.
  PENNOCK.
  WILLMAR.
  BENSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4575 9624 4576 9575 4531 9476 4456 9491
      4513 9564 4509 9595 4519 9611 4528 9614
      4540 9614 4541 9622 4543 9623
TIME...MOT...LOC 0442Z 238DEG 35KT 4506 9556

BAP
Special weather statement, Aug 20, 1:59 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
159 AM CDT FRI AUG 20 2010

MNZ044-045-052-200730-
ISANTI-KANABEC-MILLE LACS-
159 AM CDT FRI AUG 20 2010

AT 156 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
GARRISON TO 9 MILES NORTHWEST OF OGILVIE TO 3 MILES NORTHEAST OF
PRINCETON. THESE STORMS WERE MOVING NORTHEAST AT 50 MPH.

WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  BOCK.
  DALBO.
  MORA.
  ISLE.
  LEWIS LAKE.
  WARMAN.
  BRAHAM.
  QUAMBA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4616 9342 4616 9304 4599 9304 4597 9312
      4574 9313 4553 9351 4556 9352 4556 9362
      4585 9365 4625 9377 4625 9344
TIME...MOT...LOC 0659Z 231DEG 43KT 4629 9367 4591 9355
          4562 9351

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 3:08 AM CDTSpecial Weather StatementMPXBarron, Chippewa, Polk, Rusk52 min
Aug 20, 3:35 AM CDTSevere Thunderstorm WarningMPXChippewa, Rusk55 min
Aug 20, 6:26 AM CDTSevere Thunderstorm WarningMPXRusk49 min
Aug 19, 10:19 PM CDTSpecial Weather StatementMPXLac qui Parle, Yellow Medicine71 min
Aug 19, 10:37 PM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine38 min
Aug 19, 11:00 PM CDTSevere Thunderstorm WarningMPXLac qui Parle45 min
Aug 19, 11:14 PM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Redwood, Renville, Yellow Medicine48 min
Aug 19, 11:46 PM CDTSpecial Weather StatementMPXKandiyohi, Pope, Renville, Stevens, Swift59 min
Aug 20, 12:34 AM CDTSevere Thunderstorm WarningMPXKandiyohi, Stearns41 min
Aug 20, 1:09 AM CDTSevere Thunderstorm WarningMPXBenton, Mille Lacs, Morrison, Sherburne, Stearns51 min
Aug 20, 1:59 AM CDTSpecial Weather StatementMPXKanabec, Mille Lacs31 min
Aug 20, 2:42 AM CDTSevere Thunderstorm WarningMPXIsanti, Kanabec, Mille Lacs35 min
Aug 20, 5:12 PM CDTSpecial Weather StatementMPXBenton48 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2010Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.